Conditions for Voigt wave propagation in linear, homogeneous, dielectric mediums

Jaline Gerardin, Akhlesh Lakhtakia

Research output: Contribution to journalShort survey

33 Scopus citations

Abstract

Two explicit conditions are derived for the permittivity dyadic of a linear, homogeneous, dielectric medium, in order that Voigt wave propagation may occur therein at the frequency of interest.

Original languageEnglish (US)
Pages (from-to)493-495
Number of pages3
JournalOptik (Jena)
Volume112
Issue number10
DOIs
StatePublished - Jan 1 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Electrical and Electronic Engineering

Cite this